Alert archive / Utah / Flash Flood Warnings in 2022
Flash Flood Warning 43, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Jul 29, 2022, 4:14 PM MDT for Kane County, Washington County, Utah. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2022, 4:14 PM MDT (22:14 UTC)
- Expired
- Jul 29, 2022, 7:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Kane County, UT, Washington County, UT
The radar
The Cedar City radar (KICX), 40 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 6:09 PM MDT | FLASH FLOOD | 3 Ssw Zion Np, UT | ZION NATIONAL PARK RANGERS REPORTED FLASH FLOODING IN PINE CREEK AND SIDE CANYONS OFF OF BRIDGE MOUNTAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 115 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.2 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 3144 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
928
WGUS55 KSLC 292214
FFWSLC
UTC025-053-300115-
/O.NEW.KSLC.FF.W.0043.220729T2214Z-220730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
414 PM MDT Fri Jul 29 2022
The National Weather Service in Salt Lake City has issued a
* Flash Flood Warning for...
West Central Kane County in southern Utah...
East Central Washington County in southwestern Utah...Specifically
eastern portions of Zion National Park...
* Until 715 PM MDT.
* At 414 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly. The heaviest rainfall has occurred over
Spry Canyon and Pine Creek.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of slot canyons,
creeks and streams.
* Some locations that will experience flash flooding include...
Zion National Park and Springdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for flooding even in locations not receiving rain. Dry
washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3714 11290 3714 11300 3718 11300 3733 11298
3733 11290 3734 11289 3734 11287 3714 11286
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GM2 follow-up statements
102
WGUS75 KSLC 300009
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
609 PM MDT Fri Jul 29 2022
UTC025-053-300115-
/O.CON.KSLC.FF.W.0043.000000T0000Z-220730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kane UT-Washington UT-
609 PM MDT Fri Jul 29 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT THIS
EVENING FOR WEST CENTRAL KANE AND EAST CENTRAL WASHINGTON COUNTIES...
SPECIFICALLY FOR EASTERN PORTIONS OF ZION NATIONAL PARK...
At 609 PM MDT, Park Rangers at Zion National Park reported flash
flooding in Pine Creek and the side canyons off of Bridge Mountain
in response to previous thunderstorms. Additional flows are likely
in other surrounding wash and slot canyon areas.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Zion National Park Rangers.
IMPACT...Life threatening flash flooding of slot canyons, creeks
and streams.
Some locations that will experience flash flooding include...
Zion National Park and Springdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for flooding even in locations not receiving rain. Dry
washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3714 11290 3714 11300 3718 11300 3733 11298
3733 11290 3734 11289 3734 11287 3714 11286
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GM173
WGUS75 KSLC 300119
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
719 PM MDT Fri Jul 29 2022
UTC025-053-300129-
/O.EXP.KSLC.FF.W.0043.000000T0000Z-220730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kane UT-Washington UT-
719 PM MDT Fri Jul 29 2022
...FLASH FLOOD WARNING HAS EXPIRED FOR WEST CENTRAL KANE AND EAST
CENTRAL WASHINGTON COUNTIES...SPECIFICALLY FOR THE EASTERN PORTIONS
OF ZION NATIONAL PARK...
Zion National Park dispatch indicated that the flash flood flows in
the Pine Creek drainage remain elevated, but flows are receding.
Flooding is no longer expected to pose a threat. Please continue to
heed remaining Zion National Park closures.
A Flood Watch remains in effect until 900 PM MDT for portions of
central Utah, southern Utah and southwest Utah.
LAT...LON 3714 11290 3714 11300 3718 11300 3733 11298
3733 11290 3734 11289 3734 11287 3714 11286
$$
GMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 3:49 PM MDT, 25 minutes earlier.
Area forecast discussion, Jul 29, 3:49 PM MDT, 25 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
349 PM MDT Fri Jul 29 2022
.SYNOPSIS...Deep moisture will remain in place over southern Utah
over the next several days, with a somewhat moist airmass
remaining over parts of northern Utah today. After a modest
drying trend over the weekend a more substantial increase in
moisture is expected early next week across the entirety of Utah
and southwest Wyoming, resulting in widespread shower and
thunderstorm activity during this time.
&&
.SHORT TERM (Through 12Z/6AM Sunday)...A high pressure ridge will
slowly consolidate over northern Nevada on Saturday, before
beginning to weaken and retreat to the east on Sunday. As this
ridge takes hold, it will foster the development of weak northerly
flow across Utah and SW Wyoming. This will translate to modest
drying of the column and an attendant overall reduction in shower
and thunderstorm coverage across mainly northern Utah and SW
Wyoming on Saturday, with CAMs favoring only isolated afternoon
and early evening shower and thunderstorm activity across high
terrain areas. Regardless, gusty outflow winds, lightning and
brief heavy downpours remain a threat from this activity. Even
southern Utah PWATs are forecast to reduce slightly. Despite this,
plentiful low-level moisture will remain in place to support
additional shower and thunderstorm activity with an attendant
local heavy rainfall threat. Showers and thunderstorms are once
again forecast to initiate over high terrain areas and propagate
slowly south off of the terrain once cold pool development becomes
established. As cold pools become more mature, more erratic
motion is likely albeit with a broad southward trend, owing to
the weak northerly steering flow. Ensemble QPF across southern
Utah looks very similar to today, only slightly less overall. Have
opted not to extend the Flood Watch for one more day due to the
slight reduction in QPF, however this does not mean the flash
flood threat for normally dry washes, slickrock, slot canyons and
other vulnerable areas has ended. Heavier, stronger cores will
once again be capable of producing locally heavy rainfall, as the
ensemble max QPF bears out -- indicating 1-2" of QPF over high
terrain areas.
The drying across the north will favor slight warming, with
temperatures once again reaching the upper 90s to low 100s across
northern valleys.
.LONG TERM (After 12Z/6AM Sunday)...Ensembles are in reasonably
good agreement through Tuesday as a ridge of high pressure
gradually moves east of the Great Basin and a trough of low
pressure approaches the PacNW coast. This will force the
development of broad, deep SW flow across the forecast area, and
this process will force the advection of monsoonal moisture across
the entirety of Utah and SW Wyoming on Monday and Tuesday. Before
we get there, a continuation of shower and thunderstorm activity
is expected across southern Utah on Sunday as deeper moisture
remains in place here. Stronger cells will continue to pose a
locally heavy rainfall threat as storm motions will remain erratic
and light due to the lack of strong steering flow.
As mentioned, stronger, deeper SW flow will become established
across Utah and SW Wyoming on Monday. This will translate to a
northward expansion of shower and thunderstorm activity across the
forecast area. Nearly every member of the Canadian, European and
GFS ensemble systems are indicating measurable precipitation
across the northern portion of the state in the Monday-Tuesday
timeframe. The NBM 50th percentile QPF at SLC during this
timeframe is around 0.25", with the 90th percentile upwards of
0.50". The probability of measurable precipitation across northern
Utah and SW Wyoming is the highest it has been in some time during
this period, with PWATs surging into the 100-150% of normal range,
highest along the Nevada border. Across central and southern Utah,
daily shower and thunderstorm chances will persist through the
period.
As we head into the midweek period, deterministic models are in
surprisingly good agreement now as they indicate a trough
reloading across the PacNW and Northern Rockies. Ensemble
membership is weighted towards this idea as well, with about 2/3
or the membership in favor of this idea, the rest of the
membership favoring more broad westerly flow across the Northern
Rockies. In terms of how this will translate to sensible weather,
the details remain a bit more uncertain at this time as ensemble
QPF is split nearly 50/50 on either side of the mean. The
differences seem to revolve around how much dry air might advect
back into northern Utah and SW Wyoming from mid to late week. A
stronger trough could present an opportunity for larger-scale
forcing to interact with any lingering moisture to help initiate
shower and thunderstorm activity, while the broader
westerly/drier flow scenario would favor drying across the north.
Across southern Utah, daily shower and thunderstorm activity will
linger, although the depth of moisture/moisture quality is shown
to diminish some after Tuesday.
&&
.AVIATION...KSLC...The primary forecast challenge this afternoon and
evening is the potential thunderstorm development in the vicinity of
the terminal and whether a storm will pass directly over KSLC. There
is a 20% chance for a thunderstorm to impact the terminal. CIGs will
remain high based and VFR with no chance to become MVFR or IFR. By
03Z, southeast winds are forecast to resume and continue through the
remainder of the overnight hours accompanied by high based clouds.
.REST OF UTAH AND SOUTHWEST WYOMING...Thunderstorms are
anticipated through early this evening across southern Utah in
particular. An 80 percent chance for thunderstorms on station is
forecast for southern Utah terminals. Gusty outflow winds and
MVFR/IFR conditions from a temporary reduction in visibility are
possible as a result. Thunderstorms also have the potential to
impact northern Utah and SW WY locations through early this evening
with gusty winds as the primary impact. Light diurnally driven wind
directions are forecast to resume late this evening through tomorrow
morning.
&&
.FIRE WEATHER...A ridge of high pressure will remain in place over
Nevada through much of the weekend before weakening and moving off
to our east by early in the week. Until then, deep moisture will
remain in place across southern Utah through the weekend,
promoting a continuation of mainly wet, daily shower and
thunderstorm activity here. Warming will commence across the north
through Sunday, with temperatures again reaching the low 100s
across northern Utah valleys. In terms of moisture across the
north, subtle drying is forecast through the weekend. This will
result in a decrease in shower and thunderstorm activity, with
coverage limited to isolated (at best) wet and dry thunderstorms,
mainly over high terrain areas.
Heading into early next week, the ridge will move off to the east,
as mentioned. At the same time, a low pressure trough will move
into the Pacific Northwest. This will setup deep, broad southwest
flow over the state. As a result, monsoonal moisture will
overspread the entire state and promote statewide wet shower and
thunderstorm activity. Stronger cells will have the potential to
produce wetting, heavy rainfall as well as gusty outflow winds.
Getting into the midweek period, overall forecast consensus
supports maintenance of low pressure troughing over the Pacific
Northwest and Northern Rockies, with this pattern lingering
through the end of the week. There is some uncertainty as to how
this pattern evolution will impact our area. The most likely
scenario suggests an opportunity for some drying, especially
across the northern half of the state. Depending upon the strength
and position of the trough, this could promote shower and
thunderstorm activity across the north despite the drying.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flood Watch until 9 PM MDT this evening for UTZ113-120-121-123-
124-128>131.
WY...None.
&&
ADeSmet/NDeSmet
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpIn the hours before
Special weather statement, Jul 29, 2:39 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
239 PM MDT Fri Jul 29 2022
UTZ125-127-292115-
Bryce Canyon Country UT-Southern Mountains UT-
239 PM MDT Fri Jul 29 2022
...A strong thunderstorm will impact portions of southeastern
Piute...north central Garfield and western Wayne Counties through 315
PM MDT...
At 238 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Antimony, or 24 miles northwest of Escalante, moving
southeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Antimony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3801 11206 3818 11187 3819 11179 3816 11157
3803 11150 3782 11173 3779 11187
TIME...MOT...LOC 2038Z 330DEG 6KT 3809 11178
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
STWSpecial weather statement, Jul 29, 2:51 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
251 PM MDT Fri Jul 29 2022
UTZ122-125-292130-
Southwest Utah UT-Southern Mountains UT-
251 PM MDT Fri Jul 29 2022
...A strong thunderstorm will impact portions of west central Iron
County through 330 PM MDT...
At 250 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Ursine, moving south at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Modena and Hamlin Valley.
This includes the following highways...
Utah Route 18 near mile marker 47.
Utah Route 56 between mile markers 1 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3767 11405 3800 11405 3801 11396 3794 11376
3780 11369 3765 11366 3765 11406
TIME...MOT...LOC 2050Z 007DEG 8KT 3789 11396
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
STWLocal storm report, Jul 29, 3:32 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
332 PM MDT FRI JUL 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM DEBRIS FLOW 11 W SOLDIER SUMMIT 39.93N 111.29W
07/29/2022 UTAH UT COUNTY OFFICIAL
PRICE DISPATCH AND UDOT REPORTS RUNNING WATER AND DEBRIS
ALONG US-6 AT MILE POST 197-198 ASSOCIATED WITH TANK
HALLOW BURN SCAR. DIRT AND MUD IS 1 FOOT DEEP WITH TREE
TRUNKS AND LOGS 8 TO 10 INCHES IN DIAMETER IN THE DEBRIS.
&&
NICOLE.DESMETSpecial weather statement, Jul 29, 3:37 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
337 PM MDT Fri Jul 29 2022
UTZ125-127-128-292215-
South Central Utah UT-Bryce Canyon Country UT-Southern Mountains UT-
337 PM MDT Fri Jul 29 2022
...Strong thunderstorms will impact portions of southwestern Garfield
and northwestern Kane Counties through 415 PM MDT...
At 337 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Henrieville to 11 miles southwest of Bryce
Canyon National Park to 7 miles south of Hatch. Movement was south at
10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bryce Canyon National Park, Tropic, Cannonville, Alton and Long
Valley Junction.
This includes the following highways...
US Route 89 between mile markers 101 and 110.
Utah Route 12 between mile markers 21 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3746 11200 3737 11228 3737 11244 3740 11252
3750 11254 3759 11257 3758 11234 3760 11226
3764 11204
TIME...MOT...LOC 2137Z 006DEG 7KT 3761 11208 3753 11228 3755 11245
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
STWSpecial weather statement, Jul 29, 3:44 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
344 PM MDT Fri Jul 29 2022
UTZ125-292215-
Southern Mountains UT-
344 PM MDT Fri Jul 29 2022
...A strong thunderstorm will impact portions of southwestern
Garfield...northwestern Kane and southeastern Iron Counties through
415 PM MDT...
At 343 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Panguitch Lake, or 26 miles east of Cedar City, moving
south at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Garfield...northwestern Kane and southeastern Iron Counties.
This includes US Route 89 between mile markers 98 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3762 11281 3766 11262 3764 11254 3758 11256
3740 11252 3745 11281
TIME...MOT...LOC 2143Z 006DEG 6KT 3760 11260
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
STWSpecial weather statement, Jul 29, 4:02 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
402 PM MDT Fri Jul 29 2022
UTZ101-292230-
Great Salt Lake Desert and Mountains UT-
402 PM MDT Fri Jul 29 2022
...A strong thunderstorm will impact portions of north central Box
Elder County through 430 PM MDT...
At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Juniper, or 15 miles southwest of Snowville, moving
south at 5 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Locomotive Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4189 11302 4189 11274 4167 11274 4166 11296
4170 11312
TIME...MOT...LOC 2202Z 003DEG 5KT 4181 11294
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
STWThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:19 PM MDT | Special Weather Statement | SLC | Washington | 41 min |
| Jul 28, 7:01 PM MDT | Special Weather Statement | SLC | Washington | 29 min |
| Jul 29, 2:39 PM MDT | Special Weather Statement | SLC | Garfield | 36 min |
| Jul 29, 2:51 PM MDT | Special Weather Statement | SLC | Iron | 39 min |
| Jul 29, 2:52 PM MDT | Areal Flood Advisory | SLC | Utah | 113 min |
| Jul 29, 3:37 PM MDT | Special Weather Statement | SLC | Kane | 38 min |
| Jul 29, 3:44 PM MDT | Special Weather Statement | SLC | 31 min | |
| Jul 29, 4:02 PM MDT | Special Weather Statement | SLC | Box Elder | 28 min |
| Jul 29, 4:15 PM MDT | Special Weather Statement | SLC | Davis | 30 min |
| Jul 29, 4:37 PM MDT | Special Weather Statement | SLC | Salt Lake | 38 min |
| Jul 29, 4:42 PM MDT | Special Weather Statement | SLC | Box Elder | 33 min |
| Jul 29, 4:44 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 2 hr |
| Jul 29, 4:44 PM MDT | Flash Flood Warning | SLC | Washington | 3 hr |
| Jul 29, 5:58 PM MDT | Areal Flood Advisory | SLC | Washington | 62 min |
Nearby
Flash Flood Warnings in Utah, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.